Request file

Review/Citation:  JIRÁSKOVÁ, G., MASOPUST, Tomáš. Complexity in union-free regular languages. emInternational Journal of Foundations of Computer Science. /em 2011, 22(7), 1639-1653. ISSN 0129-0541. E-ISSN 1793-6373

Requested document:  Masopust.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.